# SDR GTIA2025080739038

- Difficulty date: August 5, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N729NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11908
- Aircraft time: 3,308 hours, 1,385 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH FL300 WE GOT AN OILY ODOR. ISOLATED TO PACK 1. DESCRIPTION OF ODOR/FUMES: PERSISTENT, OIL/OIL BURNING SMELL. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS. FLIGHT DECK. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-ITEM CREATED TO ALLOW RTS FOR FERRY TO MCO. REOPEN THIS ITEM ON ARRIVAL MCO
